# SDR DALA2023082907055

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 56,339 hours, 24,349 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G, I

## Discrepancy

PRES/ATB/DE - TO SAL DUE TO PRESSURIZATION ISSUE. PERFORMED EMERGENCY DESCENT. PASSENGER OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: FWD TO MEL 36-11-02. T/S R/R FAN AIR VALVE, LT ENG 450 SENSOR, LT ENG HIGH STAGE PILOT, LT ENG FAN AIR TEMP 380 SENSOR, LT ENG AIR SUPPLY PRECOOLER AND REPLACED SENSE LINE BETWEEN HPSOV & CONTROLLER. ENGINE BLEED SHIFT NORMAL & TEMPS WITHIN LIMITS.
